# SDR AALA2009012600434

- Difficulty date: January 26, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Aircraft time: 54,338 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT 6G TO 26G VERY DIM.  REPLACED BATTERY PACK.
